Affordable Access

Publisher Website

Root exclusion from complex polydomains and some of its applications

Authors
Journal
Automatica
0005-1098
Publisher
Elsevier
Publication Date
Volume
23
Issue
3
Identifiers
DOI: 10.1016/0005-1098(87)90014-8
Keywords
  • Mathematical System Theory
  • Stability Criteria
  • Robustness
  • Polynomials
  • Pole Placement
  • Time Lag Systems
  • Multidimensional Systems
Disciplines
  • Computer Science
  • Mathematics

Abstract

Abstract A solution to an open research problem related to testing root exclusion of a real n-dimensional polynomial ( n ⩾ 1) from a subspace of Ĉ n [defined as a Cartesian product ( n times) of ( C ∪ ∞) × ( C ∪ ∞)…] is given in this paper. The solution is presented in two theorems which have application to several research problems, related to robust relative multidimensional stability. Among them are the testing of robust relative stability of linear differential systems, the testing of robust relative stability of linear delay differential systems, and a complementary test for a robust stabilization algorithm. Several examples are presented to illustrate some of these applications.

There are no comments yet on this publication. Be the first to share your thoughts.